# SDR DLM88972215

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Tail
- Component: 20495061
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 370 LT PACK WENT TO ZERO, TEMP STUCK FULL COLD.  LOST CABIN PRESS IN DESCEND.  RT PACK HELD ONCE BELOW FL200, PRESS A/C TO 4 PSID.  FOUND LT ACM FROZEN, DEFERRED LT PACK TO MCO/PLAC PER MEL 21-00-01A.  REPLACED ACM.
